Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Gaining weight, stomach aces, had protected sex, negative pregnancy test. Pregnant?

Hi about 4 months ago me and my gf had protected sex. About 2 weeks after we had sex she whent to go get a pregnancy test and it came out negative then she got on the depo shot. She got her period that month. Now its october and the shot exspired and she just got her period yesterday and today it just went away and shes been getting bigger and gaining more weight and having stomach aces. Could she be pregnant?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Hello,
Pregnancy is less likely in the current scenario. The symptoms are more likely to be due to the depo-shot. Weight gain and stomach ache can be seen while on hormonal contraception. After having normal periods after the intercourse, there is usually no need to worry about pregnancy. If you still want to exclude, you should go for the serum beta-hCG assay along with a pelvic/trans-vaginal sonogram and see a specialist for further management. Hope this helps.
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor